RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 1(337), Pages 185–186 (Mi umn376)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Krichever–Novikov algebras and self-duality equations on Riemann surfaces

O. K. Sheinmanab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Independent University of Moscow

DOI: https://doi.org/10.4213/rm376

Full text: PDF file (263 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:1, 176–178

Bibliographic databases:

MSC: 17B69, 22E65, 32L99
Accepted: 01.12.2000

Citation: O. K. Sheinman, “Krichever–Novikov algebras and self-duality equations on Riemann surfaces”, Uspekhi Mat. Nauk, 56:1(337) (2001), 185–186; Russian Math. Surveys, 56:1 (2001), 176–178

Citation in format AMSBIB
\Bibitem{She01}
\by O.~K.~Sheinman
\paper Krichever–Novikov algebras and self-duality equations on Riemann surfaces
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 1(337)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn376}
\crossref{https://doi.org/10.4213/rm376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846788}
\zmath{https://zbmath.org/?q=an:1106.17307}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..176S}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 1
\pages 176--178
\crossref{https://doi.org/10.1070/rm2001v056n01ABEH000376}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170126400018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035635171}


Linking options:
  • http://mi.mathnet.ru/eng/umn376
  • https://doi.org/10.4213/rm376
  • http://mi.mathnet.ru/eng/umn/v56/i1/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. K. Sheinman, “The Fermion Model of Representations of Affine Krichever–Novikov Algebras”, Funct. Anal. Appl., 35:3 (2001), 209–219  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. O. K. Sheinman, “Second-order Casimir operators for the affine Krichever–Novikov algebras $\widehat{\mathfrak{gl}}_{g,2}$ and $\widehat{\mathfrak{sl}}_{g,2}$”, Russian Math. Surveys, 56:5 (2001), 986–987  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. O. K. Sheinman, “Highest weight representations of Krichever–Novikov algebras and integrable systems”, Russian Math. Surveys, 60:2 (2005), 370–372  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Sheinman O.K., “Krichever-Novikov algebras and their representations”, Noncommutative Geometry and Representation Theory in Mathematical Physics, Contemporary Mathematics Series, 391, 2005, 313–321  crossref  mathscinet  zmath  isi
    5. O. K. Sheinman, “Krichever–Novikov Algebras, their Representations and Applications in Geometry and Mathematical Physics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S85–S161  mathnet  crossref  crossref  zmath
    6. V. P. Spiridonov, “Essays on the theory of elliptic hypergeometric functions”, Russian Math. Surveys, 63:3 (2008), 405–472  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:259
    Full text:131
    References:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020